Hypercyclic operators on Lipschitz spaces

Author M. V. Dubey, Z. H. Mozhyrovska, A. V. Zagorodnyuk
mariadubey@gmail.com, nzoriana@yandex.ru, andriyzag@yahoo.com
Vasyl Stefanyk Precarpathian National University, Lviv Commercial Academy, Pidstryhach Institute for Applied Problems of Mechanics and Mathematics

Abstract We consider hypercyclic operators on free Banach spaces and little Lipschitz spaces which are some kind of generalizations of shift operators and composition operators respectively.
Keywords hypercyclic operators; free Banach spaces; little Lipschitz space
Reference 1. R. Aron, J. B`es, Hypercyclic differentiation operators, Contemporary Mathematics, 232 (1999), 39–46.

2. F. Bayart, E. Matheron, Dynamics of linear operators. – Cambridge University Press, New York, 2009.

3. G.D. Birkhoff, Demonstration d’un th.eor`eme .el.ementaire surles fonctions enti`eres, C. R. Acad. Sci. Paris, 189 (1929), 473–475.

4. V. Pestov, Free Banach spaces and representation of topological groups, Func. Anal. Appl., 20 (1986), 70–72.

5. N. Weaver, Lipschitz algebras. – World Scientific, Singapore, New Jersey, London, New York, 1999.

Pages 103-106
Volume 39
Issue 1
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML